# SDR ASAA9710106

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 6552901506
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, WEAR WAS FOUND AT THE HORIZONTAL STABILIZER TRAILING EDGE RIBS AT STATION 66.54, 94.07, AND 121.9.  REPAIRED PER EA 5510-01066 AND BOEING TELEX ASA-SEA-91-0202RR.  (M)
